# SDR UHLA2011092700357

- Difficulty date: September 27, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 19,652 hours, 12,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - TEMPORARY REPAIR ACCOMPLISHED ON LT SKIN 3.5 INCHES AFT OF FRAME 19 AND IN STRINGER 21L REF ETD2011-170-105362.  REMOVED DAMAGE, PERFORMED HFEC, NO CRACKLINE INDICATIONS FOUND, FABRICATED FILLER AND DOUBLER, AND INSTALLED IAW EMB 170 51-41-02, 51-21-03 AND ETD 2011-170-105362 REV D.
